# SDR 04FDEA00924

- Difficulty date: April 12, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 15,305 hours, 7,731 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMP 2ND SEAT TRACK FROM CENTER RT SIDE BETWEEN FRAMES 74 AND 75, 1 EA AREA OF CORROSION.  BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS.  CUT AND FABRICATED NEW SEAT TRACK SECTION IAW A300 SRM 53-10-16 FIG 208.  LOCATED AND DRILLED NEW SPLICES, INSTALLED SEAT TRACK AND SPLICES IAW A300 SRM 53-10-16 FIG 208.
